# SDR DALA2024021201928

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 72,627 hours, 27,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4448297) EMERGENCY EXIT SIGN OVER ROW 16-17 LEFT SIDE KNOCKED OFF BY PAX. REINSTALLED EMERGENCY EXIT SIGN AT ROW 16-17 LH IAW B737 AMM 33-51.
